Calculus of Variations and Geometric Measure Theory

G. Lazzaroni - P. Wozniak - C. I. Zeppieri

Strong approximation of SBV functions with prescribed jump direction

created by zeppieri1 on 01 Jun 2023
modified by lazzaroni on 02 Apr 2025

[BibTeX]

Published Paper

Inserted: 1 jun 2023
Last Updated: 2 apr 2025

Journal: Math. Nachr.
Volume: 298
Pages: 312-327
Year: 2025
Doi: 10.1002/mana.202300346

Abstract:

In this note we show that $\mathrm{SBV}$ functions with jump normal lying in a prescribed set of directions $\mathcal N$ can be approximated by sequences of $\mathrm{SBV}$ functions whose jump set is essentially closed, polyhedral, and preserves the orthogonality to $\mathcal N$, moreover the functions are smooth away from their jump set.


Download: